# SDR CALA0100480

- Difficulty date: May 19, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY FLOOR PANEL DAMAGED (BROKEN CORNERS AND SOFT SPOTS) AT FS 160-200, LBL 44 TO LBL 54.  THE FLOOR PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW ECRA 5320-01265.
